# SDR SWAA2023011089839

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 56,683 hours, 36,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE AFT EMERGENCY FLASHLIGHT RED LIGHT NOT BLINKING.  R & R THE FLASHLIGHT BATTERY IAW AMM 25-64-00,  OPS CHECKED GOOD.
